# SDR FDEA202112223117

- Difficulty date: December 22, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105503
- Condition: Corroded
- Location: Bs 595-655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT STATION 595 TO STATION 655 X = - 75.25 FOUND CORROSION. CABIN FLOOR AT SEAT TRACK STATION 595 TO STATION 655 , X = - 75.25 CORROSION   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 585 TO STATION 685 , X = - 75.25 AS PER SRM 53-00-52-2R   REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
